# SDR AWXA200501433

- Difficulty date: November 8, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED EXFOLIATION CORROSION ON FLOORBEAM ON FS 60 AND -Y1292, AFT GALLEY AREA.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-10.  MAINTENANCE REMOVED BEAM FROM FS 68 TO FS 69, -Y1292 IAW AIRBUS 319 SRM 51-42-11.  RECEIVED FLOORBEAM AND INSTALLED FROM FS 68 TO FS 69, Y-1292 IAW AIRBUS 319 SRM 51-42-11 AND 51-72-11.
